Advertisement

Central European Journal of Mathematics

, Volume 6, Issue 4, pp 559–567 | Cite as

Asymptotic expressions for remainder terms of some quadrature rules

  • Nenad UjevićEmail author
  • Nataša Bilić
Research Article

Abstract

Asymptotic expressions for remainder terms of the mid-point, trapezoid and Simpson’s rules are given. Corresponding formulas with finite sums are also given.

Keywords

quadrature rules error terms asymptotic expressions 

MSC

41A55 41A80 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Cerone P., Dragomir S.S., Trapezoidal-type rules from an inequalities point of view, In: Handbook of analyticcomputational methods in applied mathematics, Anastassiou G. (Ed.), CRC Press, New York, 2000, 65–134Google Scholar
  2. [2]
    Cerone P., Dragomir S.S., Midpoint-type rules from an inequalities point of view, In: Handbook of analyticcomputational methods in applied mathematics, Anastassiou G. (Ed.), CRC Press, New York, 2000, 135–200Google Scholar
  3. [3]
    Cerone P., Three points rules in numerical integration, Nonlinear Anal., 2001, 47, 2341–2352zbMATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    Dragomir S.S., Agarwal R.P., Cerone P., On Simpson’s inequality and applications, J. Inequal. Appl., 2000, 5, 533–579zbMATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    Dragomir S.S., Cerone P., Roumeliotis J., A new generalization of Ostrowski’s integral inequality for mappings whose derivatives are bounded and applications in numerical integration and for special means, Appl. Math. Lett., 2000, 13, 19–25zbMATHCrossRefMathSciNetGoogle Scholar
  6. [6]
    Dragomir S.S., Pečarić J., Wang S., The unified treatment of trapezoid, Simpson and Ostrowski type inequalities for monotonic mappings and applications, Math. Comput. Modelling, 2000, 31, 61–70zbMATHCrossRefGoogle Scholar
  7. [7]
    Dragomir S.S., Rassias Th.M., Ostrowski type inequalities and applications in numerical integration, Kluwer Academic, 2002Google Scholar
  8. [8]
    Krommer A.R., Ueberhuber C.W., Computational integration, SIAM, Philadelphia, 1998zbMATHGoogle Scholar
  9. [9]
    Pearce C.E.M., Pečarić J., Ujevic N., Varosanec S., Generalizations of some inequalities of Ostrowski-Gross type, Math. Inequal. Appl., 2000, 3, 25–34zbMATHMathSciNetGoogle Scholar
  10. [10]
    Ujevic N., On perturbed mid-point and trapezoid inequalities and applications, Kyungpook Math. J., 2003, 43, 327–334zbMATHMathSciNetGoogle Scholar
  11. [11]
    Ujevic N., A generalization of Ostrowski’s inequality and applications in numerical integration, Appl. Math. Lett., 2004, 17, 133–137zbMATHCrossRefMathSciNetGoogle Scholar
  12. [12]
    Ujevic N., Roberts A.J., A corrected quadrature formula and applications, ANZIAM J., 2003, 45, 41–56MathSciNetGoogle Scholar
  13. [13]
    Whittaker E.T., Watson G.N., A course of modern analysis, Cambridge, 1996Google Scholar

Copyright information

© © Versita Warsaw and Springer-Verlag Berlin Heidelberg 2008

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of SplitSplitCroatia
  2. 2.Faculty of Civil Engineering and ArchitectureUniversity of SplitSplitCroatia

Personalised recommendations